Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 7, NWS Wilmington, OH

February 25, 2011Clermont County, Hamilton County, Warren County, Ohio

NWS Wilmington, OH issued this river flood warning at Feb 25, 2011, 7:55 AM EST for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Feb 25, 2011, 11:20 AM EST. It was in force for 17 min.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 7:55 AM EST (12:55 UTC)
In effect from
Feb 25, 2011, 11:20 AM EST
Expired
Feb 25, 2011, 11:37 AM EST
In force
17 min
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WGUS41 KILN 251255
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
755 AM EST FRI FEB 25 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC025-061-165-260055-
/O.NEW.KILN.FL.W.0007.110225T1620Z-110226T0200Z/
/KIMO1.1.ER.110225T1620Z.110225T1800Z.110225T2000Z.NO/
755 AM EST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* FROM THIS MORNING TO THIS EVENING.
* AT 7 AM THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 17.5 FEET BY NOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT STAGES NEAR 17.0 FEET, FLOODING OF LOWLAND AREAS OCCURS FROM SOUTH 
  LEBANON TO FOSTER. PORTIONS OF MASON MORROW MILGROVE ROAD ALSO FLOOD.
  

$$
1 follow-up statement
091 
WGUS81 KILN 251637
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 AM EST FRI FEB 25 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS
  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-165-251707-
/O.CAN.KILN.FL.W.0007.000000T0000Z-110226T0200Z/
/KIMO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1137 AM EST FRI FEB 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* AT 11 AM THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 16.1 FEET.  THE RIVER WILL 
  CONTINUE TO FALL TO 8.0 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 17.0 FEET, FLOODING OF LOWLAND AREAS OCCURS FROM SOUTH 
  LEBANON TO FOSTER. PORTIONS OF MASON MORROW MILGROVE ROAD ALSO FLOOD.
  

$$

OHC025-061-251707-
/O.CAN.KILN.FL.W.0005.000000T0000Z-110226T0220Z/
/MLGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1137 AM EST FRI FEB 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* AT 10 AM THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET. THE RIVER WILL CONTINUE TO FALL
  THROUGH THIS AFTERNOON AND OVERNIGHT. 
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER IN 
  CLERMONT AND HAMILTON COUNTIES.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:38 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 25, 6:38 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
638 AM EST FRI FEB 25 2011

.SYNOPSIS...
A STRONG LOW PRESSURE CENTER WILL QUICKLY MOVE INTO THE
APPALACHIANS THIS MORNING. PRECIPITATION ON THE BACKSIDE OF THE
LOW WILL BE HEAVY THIS MORNING...BUT GRADUALLY TAPER OFF DURING
THE LATE MORNING HOURS. HIGH PRESSURE WILL BUILD IN TONIGHT AND
WILL LINGER INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE LOCATED OVER SOUTH CENTRAL OH INTO NE KY ATTM IS FCST
TO MOVE INTO THE APPALACHIANS LATER THIS MORNING. THE HEAVY RAINS
AHEAD OF THE LOW HAVE PUSHED E OF THE REGION...SO DROPPED THE
FLOOD WATCH.

PRECIP ON THE NW SIDE OF THE LOW IS ANOTHER STORY. AREA OF HEAVY
SNOW DEVELOPED OVER INDIANA AND HAS SPREAD INTO THE NW COUNTIES.
THIS IS ASSOCIATED WITH A DEFORMATION ZONE CAUSED BY STRONG
FRONTOGENETICAL CIRCULATION IN VICINITY OF LOW-LEVEL BAROCLINIC
ZONE. THIS WILL CAUSE VIGOROUS LOW AND MID LEVEL ASCENT FOR THE
NEXT FEW HOURS. ALL THIS LIFT HAS CAUSED THUNDER SNOW IN
WAPAKONETA. SNOW RATES OF AN INCH PER HOUR WILL BE POSSIBLE THRU
12Z. BACKED OFF A LITTLE ON THE SNOW AMOUNTS SINCE IT TOOK LONGER
TO GET GOING AND THE QUICKER EXIT TIME. WENT 4 TO 6 STORM TOTAL
ACROSS EXTREME NW AND 2 TO 5 INCHES IN THE TIER OF COUNTIES S OF
THAT. AS THE COLDER AIR WORKS SE TODAY...CANT RULE OUT SOME SLEET
OR FREEZING RAIN. SOUTH OF THE ADVISORY WENT AN INCH OR LESS OF
SNOW. AS THE LOW EXITS...THE PCPN WILL BEGIN TO END. THE NE
MIGHT SEE SOME LINGERING SN INTO THE AFTN.

TEMPERATURES WILL DROP IN THE SE DURING THE DAY...WHILE ELSEWHERE
THEY WILL SEE A SMALL DAYTIME RECOVERY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDS IN TONIGHT. A QUICK MOVING SYSTEM MOVES
ACROSS THE GREAT LAKES SATURDAY. MODELS HAVE PUSHED THIS SYSTEM A
LITTLE FARTHER N. IT NOW LOOKS LIKE IT WILL STAY N OF THE FA...SO
DRIED OUT SATURDAY.

ANOTHER LOW BEGINS TO DEVELOP OUT OVER THE PLAINS ON SATURDAY. A
WARM FNT DEVELOPS INTO THE REGION SAT NGT AND SOME LIGHT SHOWERS
DEVELOP. TEMPS ACROSS THE N WILL BE COOL ENUF FOR SNOW
SHOWERS...BUT AMOUNTS WILL BE LIGHT.

SLY FLOW INCREASES ON SUNDAY AND ADDITIONAL SCT SHRA WILL BE
POSSIBLE SUNDAY.

THE GFS MOS MAX AND MINS MATCH FCST TECHNIQUES THRU THE
PERIOD...SO DIDNT STRAY TOO MUCH.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
FOCUS IS ON NEXT STRONG LOW FCST TO PUSH ACROSS THE REGION AT
BEGINNING OF PERIOD. WAA WILL PUSH SOME MOISTURE INTO CWA BY SUNDAY
AFTN PER MODELS. LIGHT AMOUNTS WILL KEEP POPS IN CHC CATEGORY FOR
NOW. BETTER DYNAMICS AND MOISTURE WILL MOVE INTO THE AREA SUNDAY
NIGHT AS LOW TRACKS NORTHEAST ACROSS MIDWEST. MODELS QUICKER THAN
PREVIOUS RUNS WITH SYSTEM AND FROPA ON MONDAY. WARMER AIR WITH THIS
SO NO WINTER PRECIP EXCEPT FOR PERHAPS A LITTLE MIX BACK SIDE OF LOW
BY MONDAY AFTN(FLURRIES/SPRINKLES). CONVECTION APPEARS LIKELY WITH
SUCH DYNAMICS ALTHOUGH TIMING NOT THE BEST. WILL HOLD OFF MENTIONING
THUNDER FOR NOW AS BIGGER CONCERN COULD BE STRONG SYNOPTIC WINDS.
TEMPS WILL BE TOUGH DEPENDING ON ANY LEFT OVER SNOW DEPTH IN THE FAR
NORTH ON SUNDAY AND CLOUD COVER AND RAIN. STEADY OR FALLING TEMPS ON
MONDAY IF MODELS PAN OUT.

AFTER MONDAY FLOW BECOMES MORE ZONAL. WEATHER BENIGN WITH LITTLE OR
NO MOISTURE TO WORK WITH. TEMPS WILL BE NEAR NORMAL AND CLOSE TO
GUIDANCE.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE HAS PUSHED EAST OF TAF SITES. COLD AIR CHANGING RAIN
TO SNOW BEFORE ENDING BY 14-16Z. SOME BRIEF ICE MIX BUT QUICK
CONVERSION TO SNOW. IFR CIGS WILL SLOWLY RISE TO MVFR IN THE
AFTERNOON. MAINLY MVFR VSBYS WITH BRIEF IFR IN SNOW BAND FROM
12-14Z ACROSS DAY TO CMH. VSBYS VFR BY AFTERNOON. STRONG WINDS
WILL DIMINISH IN THE AFTERNOON AS GRADIENT WEAKENS. MVFR CIGS INTO
TONIGHT.

OUTLOOK...THERE IS A GOOD CHANCE OF MVFR CEILINGS SUNDAY INTO
MONDAY ALONG WITH MVFR/IFR VISIBILITIES SUNDAY NIGHT AND MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR OHZ026-
     034-035.
     WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     OHZ042>046-051-052.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...PADGETT
AVIATION...PADGETT
Hazardous weather outlook, Feb 25, 5:23 AM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EST FRI FEB 25 2011

OHZ026-034-035-261030-
HARDIN-MERCER-AUGLAIZE-
523 AM EST FRI FEB 25 2011

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

OHZ042>046-051-052-261030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
523 AM EST FRI FEB 25 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

INZ050-058-059-066-OHZ053>056-060>062-261030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
523 AM EST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

EXITING LOW PRESSURE WILL BRING AN AREA OF SNOW...POSSIBLY MIXING
WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING. SNOWFALL
ACCUMULATIONS WILL GENERALLY BE AN INCH OR LESS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-261030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
523 AM EST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

EXITING LOW PRESSURE WILL BRING AN AREA OF RAIN AND SNOW...POSSIBLY
MIXING WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING.
SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF
SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING
ANOTHER CHANCE OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Feb 25, 7:33 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     SNOW             ALPINE                  39.55N 85.18W
02/25/2011  M1.0 INCH        FAYETTE            IN   CO-OP OBSERVER

&&

BINAU
Local storm report, Feb 25, 7:34 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     SNOW             SIDNEY                  40.29N 84.16W
02/25/2011  E5.0 INCH        SHELBY             OH   LAW ENFORCEMENT

            LOTS OF BLOWING...DIFFICULT TO MEASURE

&&

BINAU
Local storm report, Feb 25, 7:35 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             2 NW BRADFORD           40.15N 84.46W
02/25/2011  M3.0 INCH        DARKE              OH   TRAINED SPOTTER

&&

BINAU
Local storm report, Feb 25, 7:37 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     SNOW             KENTON                  40.64N 83.61W
02/25/2011  E5.0 INCH        HARDIN             OH   DEPT OF HIGHWAYS

            ODOT GARAGE

&&

BINAU
Local storm report, Feb 25, 7:42 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 AM     SNOW             MARYSVILLE              40.24N 83.37W
02/25/2011  E3.0 INCH        UNION              OH   DEPT OF HIGHWAYS

            ODOT GARAGE

0704 AM     SNOW             WAPAKONETA              40.57N 84.19W
02/25/2011  E4.0 INCH        AUGLAIZE           OH   DEPT OF HIGHWAYS

            ODOT GARAGE

0707 AM     SNOW             CELINA                  40.55N 84.57W
02/25/2011  E6.0 INCH        MERCER             OH   DEPT OF HIGHWAYS

0716 AM     SNOW             BELLEFONTAINE           40.36N 83.76W
02/25/2011  E3.0 INCH        LOGAN              OH   DEPT OF HIGHWAYS

            ODOT GARAGE

0725 AM     SNOW             DELAWARE                40.30N 83.08W
02/25/2011  E2.0 INCH        DELAWARE           OH   DEPT OF HIGHWAYS

            ODOT GARAGE

0735 AM     SNOW             URBANA                  40.11N 83.75W
02/25/2011  E2.0 INCH        CHAMPAIGN          OH   DEPT OF HIGHWAYS

            ODOT GARAGE

&&

BINAU
Local storm report, Feb 25, 7:45 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 AM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             BROOKVILLE              39.42N 85.01W
02/25/2011  M0.5 INCH        FRANKLIN           IN   CO-OP OBSERVER

0745 AM     SNOW             KENTON                  40.64N 83.61W
02/25/2011  M3.4 INCH        HARDIN             OH   TRAINED SPOTTER

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:15 PM ESTAreal Flood AdvisoryILNHamilton4 hr
Feb 25, 3:14 AM ESTRiver Flood WarningILNAdams15 hr
Feb 25, 4:48 AM ESTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Warren3 hr
Feb 25, 7:24 AM ESTRiver Flood WarningILNClermont, Hamilton4 hr
Feb 25, 7:24 AM ESTRiver Flood WarningILNRoss5 hr
Feb 25, 10:16 AM ESTRiver Flood WarningILNPike, Scioto42 hr
Feb 25, 10:23 AM ESTRiver Flood WarningILNHocking15 hr
Feb 25, 2:13 PM ESTRiver Flood WarningILNPickaway13 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.